# SDR ASOA06172

- Difficulty date: February 11, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT 640 DOUBLER, AT STR 10, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE LT 640 DOUBLER, AT STR 10, IAW SRM.  (K)
